应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Series 2012, Vol. 28 Issue (3) :583-590    DOI: 10.1007/s10255-012-0171-5
ARTICLES Current Issue | Next Issue | Archive | Adv Search << | >>
Asymptotic Solution of Nonlinear Nonlocal Singularly Perturbed Reaction Diffusion Problems with Two Parameters
Zai-ying ZHOU, Jia-qi MO
Department of Mathematics, Anhui Normal University, Wuhu 241000, China
Download: PDF (KB)   HTML (KB)   Export: BibTeX or EndNote (RIS)      Supporting Info
Abstract A class of differential-difference reaction diffusion equations initial boundary problem with a small time delay is considered. Under suitable conditions and by using method of the stretched variable, the formal asymptotic solution is constructed. And then, by using the theory of differential inequalities the uniformly validity of solution is proved.
Service
Email this article
Add to my bookshelf
Add to citation manager
Email Alert
RSS
Articles by authors
Keywordsnonlinear   reaction diffusion   singular perturbation   time delay     
Abstract: A class of differential-difference reaction diffusion equations initial boundary problem with a small time delay is considered. Under suitable conditions and by using method of the stretched variable, the formal asymptotic solution is constructed. And then, by using the theory of differential inequalities the uniformly validity of solution is proved.
Keywordsnonlinear,   reaction diffusion,   singular perturbation,   time delay     
Received: 2008-05-08;
Fund:Supported by the National Natural Science Foundation of China (No. 40876010), the Main Direction Program of the Knowledge Innovation Project of Chinese Academy of Sciences (KZCX2-YW-Q03-08) and the Natural Science Research Fund of Provincial Institutions of Higher Learning (No. KJ2011Z148)
Cite this article:   
.Asymptotic Solution of Nonlinear Nonlocal Singularly Perturbed Reaction Diffusion Problems with Two Parameters[J]  Acta Mathematicae Applicatae Sinica, English Serie, 2012,V28(3): 583-590
URL:  
http://www.applmath.com.cn/jweb_yysxxb_en/EN/10.1007/s10255-012-0171-5      或     http://www.applmath.com.cn/jweb_yysxxb_en/EN/Y2012/V28/I3/583
 
[1] Ebihara, Y. On some nonlinear evolution equations with the strong dissipation. J. Differential Equations, 30: 149-164 (1998)
[2] Libre, J., da Silva, P.R., Teixeira, M.A. Regularization of discontinuous vector fields on R3 via singular perturbation. J. Dyn. Diff. Eqns., 19(2): 309-331 (2007)
[3] Ni, W.M., Wei, J.C. On positive solution concentrating on spheres for the Gierer-Meinhardt system. J. Diff. Eqns., 221(1): 158-189 (2006)
[4] Greenberg, J. On the existence, uniqueness and stablity of the equation ρXtt = E(Xxx)+Xxxt. J. Math. Anal. Appl., 25: 575-591 (1969)
[5] Mo, J.Q. A singularly perturbed nonlinear boundary value problem. J. Math. Anal. Appl., 178(1): 289-293 (1993)
[6] Mo, J.Q. The singularly perturbed generalized Dirichlet problems for semilinear elliptic equation of higher order. Adv. Math., 35(1): 75-81 (2006)
[7] Mo, J.Q. Singular perturbation for a class of nonlinear reaction diffusion systems. Science in China, Ser A, 32(11): 1306-1315 (1989)
[8] Greenberg, J., MacCamy, R., Mizel, V. On the existence, uniqueness and stablity of the equation σ′(ux)uxx? λuxxt = ρutt. J. Math. Mech., 17: 707-728 (1968)
[9] Mo, J.Q. The singularly perturbed generalized Dirichlet problems for semilinear elliptic equation of higher order. Adv. Math., 35(1): 75-81 (2006)
[10] Mo, J.Q., Lin, W.T. A nonlinear singular perturbed problem for reaction diffusion equations with boundary perturbation. Acta Math. Appl. Sinica, 21(1): 101-104 (2005)
[11] Ikehata, R., Matsuyama, T., Nakao, M. Global solutions to the initial-boundary value problem for quasilinear viscoelastic wave equation with a perturbation. Funkcialaj. Ekvacij., 40: 293-312 (1997)
[12] Kawashima, S., Shibata, Y. Global existence and exponential stablity of small solutions to nonlinear viscoelasticity, Comm. Math. Phys., 148: 189-208 (1992)
[13] Mo. J.Q., Lin, W.T. Asymptotic solution of activator inhibitor systems for nonlinear reaction diffusion equations. J, Sys. Sci. & Complexity, 20(1): 119-128 (2008)
[14] Kobayashi, T., Pecher, H., Shibata, Y. On a global in time existence theorem of smooth solutions to nonlinear wave equation with viscosity. Math. Annalen, 296: 215-234 (1993)
[15] Mo, J.Q., Lin, W.T., Wang, H. Variational iteration solving method of a sea-air oscillator model for the ENSO. Prog. Nat. Sci., 17(2): 230-232 (2007)
[16] Nakao, M. Energy decay for the quasilinear wave equation with viscosity. Math. Z., 219: 289-299 (1995)
[17] Nakao, M. On strong solutions of some quasilinear wave equtions with viscosity. Advances in Mathematical Sci. Appl., 6: 267-278 (1996)
[18] Renardy, M., Hrusa, W.J., Nohel, J.A. Mathmatical problems in viscoelasticity. Springer-Verlag, New York, 1987
[19] Mo, J.Q., Wang, H., Lin, W.T., Lin, Y.H. Varitional iteration method foe solving the mechanism of the equatorial Eastern Pacific El Nino-Southern Oscillation. Chin. Phys., 15(4): 671-675 (2006)
[20] Mo, J.Q., Zhang, W.J., He, M. Asymptopic method of traveling wave solutions for a class of nonlinear reaction diffusion equation. Acta Math. Sci., 27(4): 777-780 (2007)
[21] Pao, C.V. Nonlinear Parabolic Elliptic Equations. Plenum Press, New York, 1992
没有找到本文相关文献
Copyright 2010 by Acta Mathematicae Applicatae Sinica, English Serie